MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS
Model Number SR-0930-CS
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 07/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint could not be returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.Complaints will continue to be reviewed and monitored for trends.
 
Event or Problem Description
A transcarotid artery revascularization (tcar) procedure was completed successfully on (b)(6) 2020.The patient returned on july 29, 2020 for a stent that was severely compressed and near occlusive.Reportedly single plane full compression on ct scan with intraluminal thrombus and disease distal to stent that can be treated via carotid endarterectomy (cea).The patient sought a different surgeon, was seen as an outpatient in the office with upcoming explant scheduled, and is reportedly healthy with no current stroke symptoms.The calcium burden was not prohibitive prior to the case.The physician also used a 5x20 balloon for pre-dilatation and no post-dilatation was done.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE SDS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale, ca
MDR Report Key10455611
Report Number3014526664-2020-00076
Device Sequence Number3135141
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)210430(10)17865034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/30/2021
Device Model NumberSR-0930-CS
Device Catalogue NumberSR-0930-CS
Device Lot Number17865034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;